# SDR TSAA20230606013

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/21 FILIFORM CORROSION WERE FOUND ON FUSELAGE EXTERNAL SKIN LH SIDE STRINGER 27 STATION 987, 900 TO 903.  ALL CORROSION REMOVED AT FUSELAGE EXTERNAL SKIN S-27L STA 987, STA 900 TO STA 903.  REMOVED MATERIAL AND REMAINING IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE IAW B737-300 SRM 51-20-01, 51-10-2 AND 53-00-01 ALLOWABLE DAMAGE.
